Author = Beg, Ismat
Number of Articles: 3
1. Fixed point on generalized dislocated metric spaces

Volume 13, Issue 1, Winter and Spring 2022, Pages 831-836

M A Ahmed; Ismat Beg; S Khafagy; N. A. Nafadi

2. Fixed point in bicomplex valued metric spaces

Volume 12, Issue 2, Summer and Autumn 2021, Pages 717-727

Ismat Beg; Sanjib Kumar Datta; Dipankar Pal

3. (JCLR) property and fixed point in non-Archimedean fuzzy metric spaces

Volume 9, Issue 1, Summer and Autumn 2018, Pages 195-201

Ismat Beg; M. Ahmed; N. Nafadi